Volume 7, Issue 2, April 2018
An Analytical Solution for Queue: M/D/1 with Balking
Kotb Abdel Hamid Kotb, Moamer Akhdar
Pages: 31-39     Published Online: Feb. 27, 2018
DOI: 10.11648/j.acm.20180702.11
Abstract | Full-Text PDF (1451KB)
View 1689                 Downloads 116
Feedback of a Non-Truncated Erlang Queuing System with Balking and Retention of Reneged Customers
Kotb Abdel Hamid Kotb, Moamer Akhdar
Pages: 40-49     Published Online: Feb. 27, 2018
DOI: 10.11648/j.acm.20180702.12
Abstract | Full-Text PDF (1740KB)
View 1758                 Downloads 87
New Explicit Exact Solutions of the One-Dimensional Parabolic-Parabolic Keller-Segel Model
Lihua Zhang, Lixin Ma, Fengsheng Xu
Pages: 50-57     Published Online: Mar. 7, 2018
DOI: 10.11648/j.acm.20180702.13
Abstract | Full-Text PDF (239KB)
View 1641                 Downloads 130
Solving Variable-Coefficient Fourth-Order ODEs with Polynomial Nonlinearity by Symmetric Homotopy Method
Abdrhaman Mahmoud, Bo Yu, Xuping Zhang
Pages: 58-70     Published Online: Mar. 22, 2018
DOI: 10.11648/j.acm.20180702.14
Abstract | Full-Text PDF (344KB)
View 1634                 Downloads 148
Modelling Assessment on Causes of Road Accidents Along Kilimanjaro-Arusha Highway in Tanzania
Vicent Paul Nyakyi
Pages: 71-74     Published Online: May 15, 2018
DOI: 10.11648/j.acm.20180702.15
Abstract | Full-Text PDF (1337KB)
View 1104                 Downloads 93
Browse journals by subject